# SDR SIMA20141205003

- Difficulty date: December 5, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 40,100 hours, 33,373 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Radio Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RAD ALT STUCK AT 25' DURING CLIMB OUT.  NO EICAS MSGS.  RECEIVED BANK ANGLE ALERTS ABOVE 3000' AGL.  RAD ALT BEGAN WORKING AGAIN ON RETURN AT 2500' AGL.  TRANSFERRED TO NRWC 606-DFW-02150.  XFER FROM NRWC 606-DFW-02150.  R & R RAD ALT HARNESS IAW AMM 34-31-01, AMM 34-31-02 & WM 34-31-50.  OPERATIONS CHECKED GOOD IAW AMM 34-31-00.  ACFT IS COMPLIANT FOR CAT II OPERATIONS.
